Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Noticed left eye irritated. The white around eye is red and blood clot. Have blurred vision. Diabetic. Take atenolol and metformin. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
I noticed my left eye is irritated. the white around the the eye is very red and blood shot. also I have blured vision in the left eye affecting my ability to read. what is the problem. I have diabetes high sugar readings take insulin and metformin, take atenolol 50mg for high blood preasure .
Posted Sun, 13 Oct 2013 in Vision and Eye Disorders
Answered by Dr. Divya Kuttikrishnan 5 days later
Brief Answer:
uncontrolled blood sugars and blood pressure

Detailed Answer:
Hi there,

Thanks for writing in.

Both uncontrolled blood sugars and blood pressure in the long term can cause diabetic retinopathy or hypertensive retinopathy respectively , which could cause blurring of vision etc.

Other differential diagnosis that comes to my mind is trauma to the eye , conjunctivitis etc.

I would suggest you consult with an ophthalmologist (eye specialist) who will use an instrument called an ophthalmoscope to visualise the retina and assess and diagnose your condition accurately.

Hope you feel better soon.

Dr. Divya Kuttikrishnan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor